# SDR SWI2025F01848

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 52,473 hours, 35,380 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 10238H8367
- Condition: Cracked
- Location: Zone 200
- Part time: 34,806 hours, 24,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINSHIELD ARCING AND WIRES GLOWING, CRACK APPEARED, QRH COMPLETED.  (FLIGHT 6290 - FILED OPEN)REMOVED AND REPLACED FO WINDSHIELD WITH A SERVICEABLE UNIT PER CRJ700 AMM 56-11-01. PREFORMED PRESSURIZATION OF THE AC FOR LEAK CHECK PER CRJ700 AMM 21Â€“31Â€“00. NO LEAK PRESENT AT THE TIME OF TESTING. RE-INSTALLED FO WINDSHIELD WIPER PER CRJ700 AMM 30Â€“42Â€“09. AC OKAY FOR SERVICE.TORQUE WRENCH SN - 0325121710
